MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7495181160
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Early 70¿s male with history of chronic kidney disease, diabetes, hypertension, coronary artery disease and severe aortic stenosis.Procedure: diagnostic heart cath with percutaneous transluminal coronary angioplasty.Ivus catheter would not display image (black) upon entering into the catheter.Trouble shooted by removing catheter and flushed- still no image.Ivus removed and another one used with good images.No known harm to patient.Manufacturer response for catheter, ultrasound, intravascular, opticross 6 (per site reporter).Will obtain.

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key16822774
Report Number16822774
Device Sequence Number15200390
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public(01)08714729904762(17)H7495181160(10)30995818
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/14/2023
Report Date (Section F) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495181160
Device Catalogue NumberH7495181160
Device Lot Number30995818
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight118 KG
Date Report Sent to FDA04/14/2023